Volume 3, Issue 1 (6-2022)                   MACO 2022, 3(1): 1-13 | Back to browse issues page

XML Print

Abstract:   (682 Views)
In this paper we introduce two new mapping in connection to Hermite-Hadamard type inequality. Some results concerning these mappings associated to the celebrated Hermite-Hadamard integral inequality for preinvex functions are given.
Full-Text [PDF 125 kb]   (535 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2022/07/24

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.